Illinois Journal of Mathematics

On the global dimension of algebras over regular local rings

J. A. de la Peña and A. Raggi-Cárdenas

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 520-533.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989003

Digital Object Identifier
doi:10.1215/ijm/1255989003

Mathematical Reviews number (MathSciNet)
MR947044

Zentralblatt MATH identifier
0636.16015

Subjects
Primary: 16A60
Secondary: 16A18

Citation

de la Peña, J. A.; Raggi-Cárdenas, A. On the global dimension of algebras over regular local rings. Illinois J. Math. 32 (1988), no. 3, 520--533. doi:10.1215/ijm/1255989003. https://projecteuclid.org/euclid.ijm/1255989003


Export citation